MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number OSS585
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown/not provided.Age and date of birth unknown/not provided.Patient sex unknown/not provided.Weight unknown/not provided.Date of event unknown/not provided.Explant date unknown/not provided.Email address unknown/not provided.
 
Event or Problem Description
It was reported that when taking impressions to place a crown on an implant placed on 2019, the internal thread stripped out.Doctor was not able to place the cover screw, he tried to re-do the thread without success but finnaly managed to place a crown on (b)(6) 2019.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-0637573 the following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes.' one osseotite® implant (oss585) was reported but not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use, risks files and other available information.Functional testing could not be performed since the device was not returned.No pre-existing conditions were noted on the per.Impression was being taken to place a crown on the implant (unknown tooth location and unknown implantation duration) when the incident occurred.X-ray or picture images were not provided.Document reviewed: biomet 3i dental implant ifu (p-iis086gi) rev g - october 2019.Information identified: contraindications, warnings, precautions and potential adverse events.Per the applicable ifu, under the section precautions, it is stated that improper technique may lead to device failure.Additionally, under warning, it is stated that overloading may cause device failure.Dhr review: dhr review for the lot (2018070999) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review was performed for the reported lot (2018070999) and no similar event or complaint was found.November post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction and the reported event could not be verified since the product was not returned.

Brand Name
OSSEOTITE IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10696115
Report Number0001038806-2020-01596
Device Sequence Number17118281
Product Code DZE
UDI-Device Identifier00844868013303
UDI-Public(01)00844868013303(17)230724(10)2018070999(241)OSS585
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model NumberOSS585
Device Catalogue NumberOSS585
Device Lot Number2018070999
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1